# SDR SCNA20220622073

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 66,122 hours, 25,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 690301:  L1 DOOR EMERGENCY EXIT LIGHT LENS DAMAGED.  RESOLUTION:  REPLACED L1 DOOR EMERGENCY EXIT LIGHT LENS AS NEEDED. CHECKS GOOD REF AMM 33-51-01.
